MAUDE Adverse Event Report: TYBER MEDICAL 7.5MM TI CANN SCREW +FT - 95MM

TYBER MEDICAL 7.5MM TI CANN SCREW +FT - 95MM
Model Number 04.355.895
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2023 during pelvic surgery intraoperatively the head of a 7.5mmx95mm fully threaded css+ screw broke off in the patient.Surgery was successfully completed with a surgical delay of 45 minutes.This complaint involves one(1) device.
 
Additional Manufacturer Narrative
The device was not returned for evaluation, therefore an evaluation was not performed.No photographical evidence or further information provided to collaborate the complaint event.A historical data review was performed.A total of 1 complaint has been received for this device part number.There have been no capas related to this part number.Since there has been no further information provided by the complainant or evidence to support the complaint event a determination of the root cause is not possible.The device in question was not returned and therefore not evaluated.The root cause is indeterminate.No lot information was provided by the complainant, so a device history record review was not performed.

Brand Name
7.5MM TI CANN SCREW +FT - 95MM
Common Device Name
SCREW
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
jeff zoleta
83 south commerce way
suite 310
bethlehem, PA 18017
8667610933
MDR Report Key17171875
Report Number3012966183-2023-00009
Device Sequence Number7200603
Product Code HWC
UDI-Device Identifier00810040681219
UDI-Public00810040681219
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K133842
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.355.895
Device Catalogue Number04.355.895
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2023
Initial Report FDA Received Date06/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown